# SDR ASAA2016041816449

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,473 hours, 17,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO RT AFT OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
